# SDR R61A2022071800449

- Difficulty date: July 8, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 21,063 hours, 14,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17092495001
- Condition: Bent
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DAMAGED BETWEEN FRA 23-26 AND STR 23R-26R. REMOVED AND REPLACED STR 25R AND STR SPLICE 24R IAW EMB 170/175 SRM 51-43-01 AND 51-43-02. ALSO REF VP-028073-2022 NR 12,13 FOR REPAIRS.
